Access count of this item: 89

Files in This Item:
File Description SizeFormat 
0209-5.pdf1.71 MBAdobe PDFView/Open
Title: On the Maximally Overdetermined System of Linear Differential Equations (I) (超函数と線型微分方程式 II)
Author's alias: 柏原, 正樹
Issue Date: May-1974
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 209
Start page: 35
End page: 62
Appears in Collections:Hyperfunction and Linear Differential Equations 2

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.